MathSciNet Relay Station
MathSciNet bibliographic data
MR1101235 (93e:53009) 53A10 (49Q05 53C42)
Earp, Ricardo; Brito, Fabiano; Meeks, William H., III; Rosenberg, Harold Structure theorems for constant mean curvature surfaces bounded by a planar curve. Indiana Univ. Math. J. 40 (1991), no. 1, 333–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement